Unbiased estimation in Burr distribution

Yashbir Singh

Abstract


The aim of the present study is to discuss the uniformly minimum variance unbiased estimate (UMVUE) of the probability density function (pdf) of the Burr distribution. The UMVUE of the cumulative distribution function (cdf), pth quantile and rth moment of the Burr distribution are also obtained as the corresponding functional of this density estimator.


Full Text: PDF

How to Cite this Article:

Yashbir Singh, Unbiased estimation in Burr distribution, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 830-835

Copyright © 2012 Yashbir Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS